MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T
Model Number INGENIA 3.0T R5 BASED
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Examination using a breastcoil caused pain in the side.Examination using a breast coil caused pain in the side.A cushion was placed on the brest coil, but the patient was injured.

Brand Name
INGENIA 3.0T
Common Device Name
INGENIA 3.0T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14852387
Report Number3003768277-2022-00308
Device Sequence Number4832544
Product Code LNH
UDI-Device Identifier00884838055339
UDI-Public884838055339
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 3.0T R5 BASED
Device Catalogue Number781342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Patient Weight80 KG